# SDR DL72S953496

- Difficulty date: August 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499DA
- Make and model: Boeing 727232
- Aircraft serial: 21143
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN SEAT TRACK, RT SIDE STA 400 OB, AND 470 OB, REMOVED CORR PER SRM 51-10-6.  STA 470 WITHIN LIMITS PER SRM 53-10-1 FIG 3, STA 400 OUT OF LIMITS PER SRM 53-10-1 FIG 3.  ALSO, FS 400 SHOWS EVIDENCE OF PREVIOUS CORROSION REMOVAL.  PREPARED NEW SEAT TRACK SECTION PER MM 53-20-11 FIG 802.  INSTALLED SEAT TRACK AS PER MM 53-20-11 FIG 802.
